MathSciNet Relay Station
MathSciNet bibliographic data
MR1641657 (2000e:11056) 11F33 (11G07)
Broumas, Antonios Congruences between the coefficients of the Tate curve via formal groups. Proc. Amer. Math. Soc. 128 (2000), no. 3, 677–681.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement